# SDR 4DSR201612200001

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: General aviation
- Aircraft: N6775C
- Make and model: Cessna 550
- Aircraft serial: 677
- Aircraft time: 9,264 hours, 7,788 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 556561851
- Condition: Cracked
- Location: Nlg Steering
- Part time: 9,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LT OTBD NOSE STEERING PULLEY BRACKET JUST FORWARD OF THE FORWARD PRESSURE BULKHEAD WAS FOUND TO BE CRACKED.  THE CRACK WAS EMANATING FROM THE LOWER FORWARD CORNER RADIUS AND THE PULLEY LOAD HAD DEFORMED THE BRACKET A QUARTER INCH. THE PART IS ROBUST IN BUILD BUT IS ONLY SUPPORTED ON 2 ENDS. THESE PULLEY BRACKETS ARE A COMMON POINT OF DEFECT.
